# SDR DALA2019040302148

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 62,951 hours, 8,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 22ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST FAULT 335116, EXIT SIGNS/EPSU (15WL) DOOR 3. REPLACED CEILING EMERGENCY LIGHT AT SEAT ROW 22AB. LP5674456
